# SDR COEA2023071903805

- Difficulty date: May 21, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 38,784 hours, 41,856 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: S57112322200
- Part serial: NA
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 245651 NR 500019  HEAVY CHECK  COE/MAJOR REPAIR: L/H WING UPPER ACCESS DOOR CUTOUT FOR 521DT LANDING HAS FRETTING. CORRECTIVE ACTION: REPAIRED PER SRAS DO/TS-1529/05....03169 ISSUE I, DATED 7/13/2023.
